Global Journal of Pure and Applied Mathematics (GJPAM)




Volume 15  Number 6  (2019)





A Family of Ehrlich-type Accelerated Methods with King’s Correction for the Simultaneous Approximation of Polynomial Complex Zeros

pp. 789-802

Roselaine Neves Machado and Luiz Guerreiro Lopes


Dynamics of the interaction of species in the Keta-Anlo Wetland Ecosystem of Ghana.

pp. 803-827

Haruna Issaka, Oluwole Daniel Makinde and David Mwangi Theuri


A new numerical approach for the solution of the modified Burgers’ equation using Haar wavelet collocation method

pp. 829-839

Nagaveni K


Entropic Bundle Algorithms

pp. 840-857

Said Kabbadj


Fixed Point Theorems in Strong M-Fuzzy Metric Space for Weakly Compatible

pp. 859-873

A.Muraliraj and S.Sumithiradevi


Characterizing Semigroups by Their Generalized (Ey, Ey vqs)-Fuzzy Ideals

pp. 875-888

Pongpun Julatha and Yuporn Rimcholakarn


Representing K-parts Integer Partitions

pp. 889-907

Devansh Singh and S.N. Mishra


Investigation of Effects of Asset Price Fluctuations on Option Value

pp. 909-923

Charles O. Ndede, Johana K. Sigey, Jeconia O. Abonyo, Emmah Marigi and Bethsheba Menge


On Almost strongly Lindelöf and Weakly strongly Lindelöf spaces

pp. 925-934

Abedallah D. AL-Momany and Mouzher Chebib


Mappings on Almost strongly Lindelöf and weakly strongly Lindelöf spaces

pp. 935-943

Abedallah D. AL-Momany and Mouzher ChebibImprovement of Jensen and Levinson Type

Improvement of Jensen and Levinson Type Inequalities for Functions with Nondecreasing Increments
pp. 945-970
M. Maqsood Ali, Asif R. Khan, Inam Ullah Khan and Sumayyah Saadi


Bayesian Spatial Cox Proportional Hazard Model for HIV Infected Tuberculosis Cases in Chennai
pp. 971-980
Srinivasan R, Ponnuraja C, Moeng S.R.T, and Venkatesan, P


External Vertex Edge Domination
pp. 981-995
S. V. Siva Rama Raju


Action of Direct Products of Four Symmetric Groups on Cartesian Product of Four Sets
pp. 997-1017
Stephen Kadedesya, Lewis Nyaga and Jane Rimberia

Iconographic analysis of piperdone derivatives and extension towards Complete Tripartite Graph accepting Continuous Monotonic Decomposition
pp. 1019-1031
Veeramalini J B, Baskar G and Balachandran S

Behaviour of Kuratowski Operators on Some New Sets in Topology
pp. 1033-1044
Dr. G. Hari Siva Annam and N.Raksha Ben

Cognition of Nano Binary Topological Spaces
pp. 1045-1054
Dr. G. Hari Siva Annam and J. Jasmine Elizabeth


Soft Sets - Motivation and Overview
pp. 1057-1068
B.V.S.T.Sai, P.D.N.Srinivasu and N.V.E.S.Murthy

Generalized S-modules
pp. 1069-1077
Ibrahima Cheikh Sow and Alhousseynou Ba

On the Applications of Laplace - Aboodh Transforms in Engineering field and Comparison with Sumudu Transform
pp. 1079-1101
S. B. Kiwne and Sandip M. Sonawane


On Laplacian Matrix for Doubly Weighted Graph
pp. 1103-1108
Hend El- Morsy

α*-Local Closure Functions in Ideal Topological Spaces
pp. 1109-1119
P Periyasamy and P Rock Ramesh

Local α-Closure Function in Ideal Topological Spaces
pp. 1121-1128
P Periyasamy and M Navaneethakrishnan

Study on Maximum – Cut Via Metric Vertex Weight Tree and its Density
pp. 1129-1134
Hend El- Morsy





© All rights are reserved with Research India Publications                             Home  Journals  Contact